Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Discrete analogues of singular Radon transforms


Authors: E. M. Stein and S. Wainger
Journal: Bull. Amer. Math. Soc. 23 (1990), 537-544
MSC (1985): Primary 42B20, 42B99, 11L40
DOI: https://doi.org/10.1090/S0273-0979-1990-15973-7
MathSciNet review: 1056560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. I. Arkhipov and K. I. Oskolkov, On a special trigonometric series and its applications, Mat. Sb. 134(176) (1987), 147-158; Soviet Math 62 (1989), 145-156. MR 922412
  • 2. J. Bourgain, On the maximal ergodic theorem for certain subsets of integers, Israel J. Math. 61 (1988), 39-72; 73-83. MR 937581
  • 3. J. Bourgain, Return times of dynamical systems, Inst. Hautes Études Sci. preprint. MR 939436
  • 4. L. Carleson, On the convergence and growth of partial sums of Fourier series, Acta Math. 116 (1966), 135-157. MR 199631
  • 5. L. Carlitz and S. Uchiyama, Bounds for exponential sums, Duke Math. J. 24(1957), 37-41. MR 82517
  • 6. D. Geller and E. M. Stein, Estimates for singular convolution operators on the Heisenberg group, Math. Ann. 267 (1984), 1-15. MR 737332
  • 7. D. H. Phong and E. M. Stein, Hilbert integrals, singular integrals, and Radon transforms I, Acta Math. 157 (1986), 99-757. MR 857680
  • 8. F. Ricci and E. M. Stein, Harmonic analysis on nilpotent groups and singular integrals, J. Funct. Anal. 73 (1987), 179-194; also 78 (1988), 56-84.
  • 9. P. Sjölin, Convergence almost everywhere of certain singular integrals and multiple Fourier series, Ark. Mat. 9 (1971), 65-90. MR 336222
  • 10. E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), 1239-1295. MR 508453
  • 11. I. Vinogradov, The method of trigonometrical sums in the theory of numbers, Interscience, New York, 1954.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B20, 42B99, 11L40

Retrieve articles in all journals with MSC (1985): 42B20, 42B99, 11L40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15973-7

American Mathematical Society